Alert archive / California / Small Craft Advisory for Rough Bars in 2012
Small Craft Advisory for Rough Bar 21, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory for rough bar at Mar 23, 2012, 8:26 PM PDT. It took effect at Mar 24, 2012, 5:00 AM PDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2012, 8:26 PM PDT (03:26 UTC)
- In effect from
- Mar 24, 2012, 5:00 AM PDT
- Expired
- Mar 25, 2012, 6:00 AM PDT
- In force
- 25 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
072 WHUS76 KMTR 240326 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 826 PM PDT FRI MAR 23 2012 PZZ545-241130- /O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T1000Z/ /O.NEW.KMTR.RB.Y.0021.120324T1200Z-120325T0600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 5 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 5 AM TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND CONTINUE THROUGH EARLY SATURDAY MORNING. * SEAS: COMBINED SEAS 5 TO 7 FEET WITH A DOMINANT PERIOD OF 12 SECONDS...BECOMING 8 TO 10 FEET AT 12 SECONDS OVERNIGHT. * FIRST EBB: 2.1 KNOTS WILL OCCUR AT 5:34 AM SATURDAY MORNING. * SECOND EBB: 1.7 KNOTS AT 6:16 PM SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ560-241130- /O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND CONTINUE THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-241130- /O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND CONTINUE THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-241000- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE OBSERVED NEAR ANGEL ISLAND AND THE GOLDEN GATE BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-241000- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: SOUTHERLY WINDS 15 TO 30 KT LATE WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-241000- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: SOUTHERLY WINDS 15 TO 30 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. OCCASIONAL GALE FORCE GUSTS TO 40 KT WILL BE POSSIBLE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-241130- /O.CON.KMTR.SC.Y.0037.120324T0400Z-120324T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 826 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND CONTINUE THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
484 WHUS76 KMTR 240928 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 228 AM PDT SAT MAR 24 2012 PZZ545-241730- /O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/ /O.EXT.KMTR.RB.Y.0021.120324T1200Z-120325T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 6 AM PDT SUNDAY. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID MORNING. * SEAS: COMBINED SEAS 8 TO 10 FEET AT 12 SECONDS. * FIRST EBB: 2.1 KNOTS WILL OCCUR AT 5:34 AM THIS MORNING. * SECOND EBB: 1.7 KNOTS AT 6:16 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ530-241730- /O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-241600- /O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: SOUTHERLY WINDS 15 TO 30 KT THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-241600- /O.EXT.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: SOUTHERLY WINDS 15 TO 30 KT THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-241730- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-241730- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-241730- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 228 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
394 WHUS76 KMTR 241539 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 839 AM PDT SAT MAR 24 2012 PZZ545-242345- /O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/ /O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 839 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY. * SEAS: COMBINED SEAS 8 TO 10 FEET AT 12 SECONDS. * FIRST EBB: 1.7 KNOTS WILL OCCUR AT 6:16 PM THIS EVENING. * SECOND EBB: 2.0 KNOTS AT 6:05 AM SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ540-570-241645- /O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 839 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ530-241645- /O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 839 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ560-242200- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 839 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-242200- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 839 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-242200- /O.CON.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 839 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 KT THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
050 WHUS76 KMTR 242140 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 240 PM PDT SAT MAR 24 2012 PZZ560-565-575-242245- /O.CAN.KMTR.SC.Y.0037.000000T0000Z-120324T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 240 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ545-250545- /O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 240 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY. * SEAS: COMBINED SEAS 8 TO 10 FEET AT 13 SECONDS. * FIRST EBB: 1.7 KNOTS WILL OCCUR AT 6:16 PM THIS EVENING. * SECOND EBB: 2.0 KNOTS AT 6:05 AM SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
182 WHUS76 KMTR 250407 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 907 PM PDT SAT MAR 24 2012 PZZ545-251215- /O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 907 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY. * SEAS: COMBINED SEAS 8 TO 10 FEET AT 13 SECONDS. * FIRST EBB: 2.0 KNOTS WILL OCCUR AT 6:05 PM SUNDAY MORNING. * SECOND EBB: 1.4 KNOTS AT 7:02 AM SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
903 WHUS76 KMTR 250908 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 208 AM PDT SUN MAR 25 2012 PZZ545-251300- /O.CON.KMTR.RB.Y.0021.000000T0000Z-120325T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 208 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. * SEAS: COMBINED SEAS 8 TO 10 FEET AT 13 SECONDS DECREASING TO 7 TO 9 FEET AT 13 SECONDS THIS MORNING. * FIRST EBB: 2.0 KNOTS WILL OCCUR AT 6:05 AM THIS MORNING. * SECOND EBB: 1.4 KNOTS AT 7:02 AM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory for rough bar went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory for rough bar went out at Mar 23, 4:59 PM PDT, 3 hours 27 minutes earlier.
Area forecast discussion, Mar 23, 4:59 PM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
459 PM PDT FRI MAR 23 2012
...WET WEEKEND AHEAD FOR THE SAN FRANCISCO AND MONTEREY BAY AREAS...
...RAIN CHANCES CONTINUING ACROSS THE DISTRICT FOR MOST OF NEXT
WEEK AS WELL...
.DISCUSSION...AS OF 2:40 PM PDT FRIDAY...CLOUDS ARE STARTING TO
STREAM OVER THE NORTH BAY...MAINLY IN THE FORM OF CIRRUS CLOUDS AS
WELL AS CUMULUS FORMING OVER THE HIGHER TERRAIN. AFTERNOON
TEMPERATURES ARE WARMER THAN YESTERDAY AT THIS TIME ACROSS THE
SOUTHERN HALF OF THE CWA WITH MID 50S TO LOWER 60S....BUT COOLER
ACROSS THE NORTHERN PORTION WITH TEMPS MAINLY IN THE 50S.
THE UPPER LEVEL LOW CURRENTLY LOCATED NEAR 43N/136W IS STILL
FORECAST TO MOVE SOUTHWARD WEST OF THE COAST. RAIN FROM THE ASSOCIATED
FRONTAL BAND WILL REACH THE NORTH BAY OVERNIGHT TONIGHT...AND
SPREAD SOUTH ACROSS THE GREATER SAN FRANCISCO BAY AREA BY SATURDAY
MORNING...AND FARTHER SOUTH TO THE MONTEREY AREA LATER IN THE
MORNING. RAINFALL TOTALS THROUGH SUNDAY MORNING ARE EXPECTED TO
RANGE FROM AROUND 0.5 - 1 INCH MOST AREAS WITH UP TO 2 INCHES IN
THE COASTAL RANGES...NAMELY THE SANTA CRUZ MOUNTAINS AND SANTA
LUCIAS. SHOWERY CONDITIONS WILL PERSIST THROUGH SUNDAY AS THE
UPPER LOW CONTINUES TO MOVE SOUTH AND THEN EAST OVER SOUTHERN
CALIFORNIA.
NORTHERN CALIFORNIA WILL REMAIN UNDER AN ACTIVE WEATHER PATTERN
THROUGH NEXT WEEK AS TROUGHS MOVE THROUGH BRINGING RAIN CHANCES TO
THE DISTRICT EVERY DAY OR TWO. A STRONGER SYSTEM IS FORECAST TO
AFFECT MUCH OF THE STATE NEXT WEEKEND.
&&
.AVIATION...AS OF 4:59 PM PDT FRIDAY...THE CURRENT VISIBLE
SATELLITE IMAGE IS SHOWING A COLD FRONT PUSHING TOWARDS THE
CENTRAL COAST THIS EVENING. SOUTH TO SOUTHEAST WINDS WILL PREVAIL
AHEAD OF THE COLD FRONT WHICH WILL USHER IN MVFR CONDITIONS AND
RAIN OVERNIGHT. PERIODS OF MODERATE TO HEAVY RAIN WILL BE POSSIBLE
OVERNIGHT IN THE NORTH BAY AND SATURDAY AFTERNOON IN THE SAN
FRANCISCO BAY AREA.
VICINITY OF KSFO...SOUTH TO SOUTH EAST WINDS ARE EXPECTED TO
PREVAIL OVERNIGHT. LIGHT RAIN AND MVFR CIGS ARE EXPECTED TO MOVE
INTO THE AREA BY 1100Z. PERIODS OF MODERATE TO HEAVY RAIN WILL BE
POSSIBLE SATURDAY AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL INTO
EARLY SATURDAY MORNING. SOUTH TO SOUTHEAST WINDS WILL BE STRONG AT
TIMES ESPECIALLY IN THE SALINAS VALLEY. MVFR CIGS AND LIGHT RAIN
WILL BEGIN AROUND 1500Z.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 9 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 9 PM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 9 PM
SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
SCA...PT REYES TO PIGEON PT 0-10 NM FROM 9 PM UNTIL 3 AM
SCA...SF BAY UNTIL 3 AM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRYIn the hours before
Special weather statement, Mar 23, 8:18 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 818 PM PDT FRI MAR 23 2012 CAZ006-505>513-516>518-528>530-241300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 818 PM PDT FRI MAR 23 2012 ...A WET WEEKEND AHEAD... ...MORE RAIN FORECAST NEXT WEEK... A PACIFIC STORM SYSTEM WAS APPROACHING THE COAST OF NORTHERN AND CENTRAL CALIFORNIA ON FRIDAY EVENING. RAIN IS FORECAST TO DEVELOP ACROSS THE NORTH BAY LATE ON FRIDAY NIGHT...AND PERHAPS IN COASTAL AREAS AS FAR SOUTH AS SAN MATEO COUNTY BY SUNRISE SATURDAY MORNING. RAIN WILL THEN PUSH SLOWLY SOUTH AND EAST ACROSS THE REMAINDER OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA ON SATURDAY AND SATURDAY EVENING. THERE ARE INDICATIONS THAT A BAND OF RAIN WILL STALL OVER THE EASTERN AND SOUTHERN PORTIONS OF THE SAN FRANCISCO BAY AREA...AS WELL AS THE MONTEREY BAY AREA...FROM MIDDAY SATURDAY THROUGH SATURDAY EVENING. ALTHOUGH STEADY RAINS COULD PERSIST FOR SEVERAL CONSECUTIVE HOURS ACROSS PORTIONS OF THE AREA ON SATURDAY AND SATURDAY EVENING...RAINFALL IS EXPECTED TO BE MOSTLY LIGHT TO MODERATE IN INTENSITY. THE RAIN BAND WILL BEGIN TO MOVE OFF TO THE EAST ON SATURDAY NIGHT AND RAIN WILL TAPER OFF. SHOWERS WILL CONTINUE ON SUNDAY...BUT MOST OF THE RAIN THIS WEEKEND IS EXPECTED TO OCCUR ON SATURDAY AND SATURDAY NIGHT. RAIN TOTALS OVER THE WEEKEND ARE FORECAST TO RANGE FROM 0.75 TO 1.5 INCHES AT LOWER ELEVATIONS AND FROM 1.0 TO 2.5 INCHES IN THE HILLS. GREATEST WEEKEND RAIN TOTALS ARE PROJECTED TO BE IN THE MOUNTAINS OF SANTA CRUZ...SANTA CLARA AND MONTEREY COUNTIES. THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH MUCH OF NEXT WEEK...ALTHOUGH THE JET STREAM AND STORM TRACK WILL SHIFT NORTHWARD. THE NEXT STORM SYSTEM IS FORECAST TO BRING RAIN TO THE NORTH BAY BY LATE MONDAY NIGHT AND THEN ACROSS MOST OF THE AREA TUESDAY AND TUESDAY NIGHT. RAIN COULD BE HEAVY AT TIMES ON TUESDAY AND TUESDAY EVENING...PRIMARILY IN THE NORTH BAY. MORE RAIN IS POSSIBLE DURING THE SECOND HALF OF NEXT WEEK...BUT MAINLY IN THE NORTH BAY. WINDS ARE EXPECTED TO REMAIN LIGHT TO MODERATE THROUGH THE WEEKEND...EXCEPT BECOME LOCALLY GUSTY NEAR THE COAST LATE FRIDAY NIGHT AND SATURDAY MORNING. STRONGER WINDS ARE LIKELY WITH THE SYSTEM ON MONDAY...WITH THE STRONGEST WINDS EXPECTED ACROSS THE NORTHERN PART OF THE AREA. ANYONE PLANNING OUTDOOR ACTIVITIES THIS WEEKEND SHOULD BE PREPARED FOR WET WEATHER. ALSO...TRAVEL TIME WILL LIKELY INCREASE DUE TO WET ROADWAYS AND LOCAL PONDING OF WATER IN LOW LYING AREAS. THOSE PLANNING TRAVEL TO THE SIERRA NEVADA OR OTHER HIGH ELEVATION LOCATIONS SHOULD CHECK ROAD AND WEATHER REPORTS BEFORE DEPARTING. DYKEMA
Nearby
Small Craft Advisory for Rough Bars in California, 2012Every small craft advisory for rough bar in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.